Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Little A

Topical erythromycin gel

Hi,

My doctor prescribed topical erythromycin gel (along with Septra anitbiotics). I am prescribed to use the gel twice a day. But when I put it on my skin and it dries, it seems to ball up. So if I need to touch my face, or change my shirt, or anything...the gel balls up and peels off. I don't believe how well this can be working if it isn't sinking into my skin. I have only been on it a week.

Any advice would be greatly appriciated!

Thanks,

Alicia

Share this post


Link to post
Share on other sites

As long as you apply it and make sure its sunk into your skin your applying it right. Maybe you could switch to the ATS version which is just basically a liquid so it will not peel off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×